# SDR USAA2014072100011

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 47,037 hours, 19,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSH TIME, FWD FLIGHT ATTENDANT FOUND BROKEN LENS ON ROW 1 SEAT EGRESS LIGHT. R & R EGRESS LIGHT LENS AT ROW 1 SEAT.
